An extension of the stochastic linear regulator problem

Share/Save/Bookmark

Kwakernaak, Huibert (1974) An extension of the stochastic linear regulator problem. IEEE Transactions on Automatic Control, 19 (2). pp. 121-123. ISSN 0018-9286

[img]
Preview
PDF
311Kb
Abstract:The stochastic linear regulator problem is extended to cover the case of non-Gaussian white noise. Using martingale theory, it is proved that the linear optimal regulator is also optimal for non-Gaussian white noise.
Item Type:Article
Copyright:© 1974 IEEE
Link to this item:http://purl.utwente.nl/publications/55599
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page